# SDR CA041112001

- Difficulty date: November 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 30,969 hours
- Engine: Pwa PT6A27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C WAS SITTING ON RAMP PARKED, RT MAIN LANDING GEAR COLLAPSED. SUSPECT HYDRAULIC POWER PACK AT FAULT.
